# SDR 96FDEA00336

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 303-309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01-1), ON DOGHOUSE WEB STA 303 TO 309 LT LBL 15 WL 177.  REMOVED CORROSION FOUND MATERIAL LOSS WAS WITHIN LIMITS PER SRM 53-10-1.  TREATED AREA, PRIMED AND REINSTALLED FASTENERS.
